# SDR DHL2005740555

- Difficulty date: March 31, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INBD WEB R/LOWER TORQUE BOX LWR LIGHTENING HOLES STA 1248.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK AT INBD R/LOWER TORQUE BOX LWR LIGHTENING HOLE STA 1248 IAW B727 SRM 51-10-1 NDT INSPECTED USING HFEC IAW B727 NDT MAN PART 651-00-00 FIG 23 CRACKS TERMINATED IN STOP DRILL HOLE FABRICATED DOUBLER REPAIR MAT USED 7075T6 .032 PO NR 900573 DIMENSION 3 3/4" BY 3 1/2" IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 51-40-2 FIG 1.
